MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO CUB PEDIATRIC CRIB- HYD BASE; BED, PEDIATRIC OPEN HOSPITAL

STRYKER MEDICAL-KALAMAZOO CUB PEDIATRIC CRIB- HYD BASE; BED, PEDIATRIC OPEN HOSPITAL
Catalog Number FL19H
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.15 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.1 device is pending evaluation.1 device was not evaluated and no cause was determined, as the customer did not make the device accessible for testing.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 17 malfunction event(s), where it was reported the devices experienced an end/siderail that could not latch in position, access door collapse, or the access door unexpectedly opening.There was no patient involvement.
 
Additional Manufacturer Narrative
The device that was pending was evaluated and it was determined the device experienced siderail is difficult to raise/lower, which is not reportable.Section h codes have been updated.
 
Event or Problem Description
This report summarizes 16 malfunction events, instead of 17.

Brand Name
CUB PEDIATRIC CRIB- HYD BASE
Common Device Name
BED, PEDIATRIC OPEN HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key21265744
Report Number0001831750-2025-00224
Device Sequence Number4538606
Product Code FMS
UDI-Device Identifier07613327169348
UDI-Public07613327169348
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized16
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFL19H
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/01/2025
Supplement Date Received by Manufacturer01/01/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown